# SDR HEEA979134

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Skid Shoe
- Part number: 222036030103
- Condition: Worn
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT SKID SHOE WORN.
